# SDR IPXA2018060653333

- Difficulty date: May 22, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 19,034 hours, 12,273 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A5451520600000
- Part serial: TAG01401073
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, AFT LOWER SKIN WAS CRACKED BY THE DRAIN LINE FITTING.  REMOVED AND REPLACED THE PYLON WEB IAW SRM 54-04-01, AND DWG A54515065.
